Open Access
October 2005 The contact homology of Legendrian submanifolds in R2n+1
Tobias Ekholm, John Etnyre, Michael Sullivan
J. Differential Geom. 71(2): 177-305 (October 2005). DOI: 10.4310/jdg/1143651770


We define the contact homology for Legendrian submanifolds in standard contact (2n + 1)-space using moduli spaces of holomorphic disks with Lagrangian boundary conditions in complex n-space. This homology provides new invariants of Legendrian isotopy which indicate that the theory of Legendrian isotopy is very rich. Indeed, in [4], the homology is used to detect infinite families of pairwise non-isotopic Legendrian submanifolds which are indistinguishable using previously known invariants.


Download Citation

Tobias Ekholm. John Etnyre. Michael Sullivan. "The contact homology of Legendrian submanifolds in R2n+1." J. Differential Geom. 71 (2) 177 - 305, October 2005.


Published: October 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1103.53048
MathSciNet: MR2197142
Digital Object Identifier: 10.4310/jdg/1143651770

Rights: Copyright © 2005 Lehigh University

Vol.71 • No. 2 • October 2005
Back to Top